Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with high fever, took cefixime, having nasal bleeding, vomiting. What could be done?

namaskar sir,

my child is also suffering from high fever i.e. starting from 100 to 104+ F temp.

fever starts on 5.4.13 in between 9.30pm to 11.00pm.

i consult with doctor on 6.4.13 at 9.30 am.

1.cefixime & azithramycin dispersible tablet 2 times / day.
2. ibrufen & paracetamol suspension liquid 7ml 3times daily.
3. ofloxacin suspension 2 times daily (all are after food).

but nasal bleeding starts on 7.4.13. bleed three times starting from 7pm to till this time.

no interest to eat routin fooding.

vomiting is there during fooding time if we force him to eat.

Please, guide us.

jitendra kumar mohapatra.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello Mr,Jitendra, thanks for visiting the site of H.C.M.C.
I would like to say that three antibiotics in row to a small child is not good.
Cefixim,Azithromycin,Ofloxacin, and ibu+paracetamol so nasal bleeding will be there ,please stop at once there.
Fever is very high 104 F so the possible reason of this fever may be Malaria, please make a blood test of your's child at once.
I have seen so many cases where high temp in these days particularly in India , is due to Malaria.
If slide is not +ve do a second test with card and things will clear.
If you feel such type of condition in future please don't be in panic.
Start at once cold sponging over forehead and also over abdomen of patient, you may take ice also for this.
Relief will be at once.
Please note down that when you go to a lab if high fever is there report will exert exact result.
Good luck for you and your little chap. Dr,HET.
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor